# SDR CA960311104

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737296
- Engine: Pwa JT8D9A
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 1U11501
- Condition: Internal Leak
- Location: Rudder
- Part time: 38,318 hours
- Component: Dowty, 1U11501
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HYDRAULIC SYSTEM INTERNAL LEAKAGE CHECK THE STANDBY SYSTEM TEST FAILED. DISPLACEMENT OF INPUT CRANK TO FULL AFT OR INDICATION IS A CURRENT INCREASE PROPORTIONAL TO ACTUATOR LEAKAGE. STANDBY ACTUATOR REPLACED. ON DISMANTLE CORROSION WAS FOUND AT PRESSURE INPUT FITTING CONNECTION, BEYOND ECONOMICAL REPAIR, PISTON SCORED, NEEDS RECHROMING AND STATIC SEALS BEGINNING TO DETERIORATE.
